Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 236

  Article Access Statistics

Year : 2017 | Volume:  8 | Issue Number:  2 | Page:  89-94


Oral submucous fibrosis: Newer proposed classification with critical updates in pathogenesis and management strategies
Passi Deepak, Bhanot Prateek, Kacker Dhruv, Chahal Deepak, Atri Mansi, Panwar Yoshi

Number of times this article was viewed 12288
Number of times this article has been printed  from the site 124
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article